Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 541 to 560 of 1934

541
Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

542
Deformation of integral coisotropic submanifolds in symplectic manifolds

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.3, no.2, pp.161 - 169, 2005-01

543
Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

544
Degeneration of Kahler-Einstein manifolds I: The normal crossing case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.6, no.2, pp.301 - 313, 2004-04

545
Degeneration of Kahler-Einstein manifolds II: the Toroidal case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.14, no.1, pp.1 - 24, 2006-01

546
Degree 3 unramified cohomology of classifying spaces for exceptional groups

Baek, Sanghoonresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.10, 2021-10

547
Degree reduction of Bezier curves and filter banks

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.10, pp.23 - 30, 1996

548
DEGREE REDUCTION OF BEZIER CURVES AND ITS ERROR ANALYSIS

PARK, YB; Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.36, pp.413 - 4, 1995-04

549
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

550
Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

551
Dehn surgery and A-polynomial for knots

Kim, Jin-Hongresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.43, no.3, pp.519 - 529, 2006-08

552
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

553
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

554
Delay Analysis of OFDMA-Aloha

Mutairi, Abdulmohsen; Roy, Sumit; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.1, pp.89 - 99, 2013-01

555
Delocalization and limiting spectral distribution of Erdos-Renyi graphs with constant expected degree

Jung, Paulresearcher; Lee, Jaehun, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.23, 2018-12

556
Delta perturbation of a moment functional

D.H. Kim; Kwon, Kil Hyunresearcher; S.B. Park, APPLICABLE ANALYSIS, v.74, no.3-4, pp.463 - 477, 2000-01

557
Denoising Monte Carlo sensitivity estimates

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, OPERATIONS RESEARCH LETTERS, v.40, no.3, pp.195 - 202, 2012-05

558
Dependent SiZer: goodness-of-fit tests for tune series models

Park, Cheolwooresearcher; Marron J.S.; Rondonotti V., JOURNAL OF APPLIED STATISTICS, v.31, no.8, pp.999 - 1017, 2004-10

559
Derivatives of Blaschke products

Kim, Hong Ohresearcher, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

560
DESIGN AND ANALYSIS OF AN ADAPTIVE GUARD CHANNEL BASED CAC SCHEME IN A 3G-WLAN INTEGRATED NETWORK

Park, Jae-Man; Hwang, Gang-Ukresearcher; Jung, Boo-Geum, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.6, no.3, pp.621 - 639, 2010-08

Discover

rss_1.0 rss_2.0 atom_1.0